# SDR MASA2011061603020

- Difficulty date: June 14, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 20,321 hours, 16,162 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT BLEED AIR DUCT WARN MSG - DIVERT.  R2 CONNECTOR MT203P1 & INSPECT FOR LEAKS, OPS CHECK GOOD.
